Journal: MCSS

Volume 37, Issue 2

247 -- 277Kathrin Flaßkamp, Sofya Maslovskaya, Sina Ober-Blöbaum, Boris Wembe. Trim turnpikes for optimal control problems with symmetries
279 -- 304Josiney A. Souza. Dispersiveness, higher stability and controllability of linear control systems on the Heisenberg group
305 -- 337Marco Rauscher, Alessandro Scagliotti, Felipe Pagginelli Patricio. Shortest-path recovery from signature with an optimal control approach
339 -- 360Axel Maupoux, Guillaume Dufour, Bruno Hérissé. Collisionless drone swarm dynamics through optical flow based control using general communication graphs
361 -- 394Flávio Luiz Cardoso-Ribeiro, Ghislain Haine, Laurent Lefèvre, Denis Matignon. Rotational shallow water equations with viscous damping and boundary control: structure-preserving spatial discretization
395 -- 414Robert Altmann, Philipp Schulze. A novel energy-based modeling framework
415 -- 449Ugo V. Boscain, Kévin Le Balc'h, Mario Sigalotti. Schrödinger eigenfunctions sharing the same modulus and applications to the control of quantum systems
451 -- 478Tong Li, Peipei Shang. Control of the transport PDE-ODE cascade with integral-type propagation speed

Volume 37, Issue 1

1 -- 22Salvador Sánchez-Perales, Juan Carlos Felipe-Figueroa, Silvia Reyes-Mora. On the convergence of the linear tracking differentiator for signals with KH-integrable derivatives
23 -- 59Achim Ilchmann, Jonas Kirchhoff, Manuel Schaller. Port-Hamiltonian descriptor systems are relative generically controllable and stabilizable
61 -- 79Adriano Da Silva, Anderson F. P. Rojas. Weak condition for the existence of control sets with a nonempty interior for linear control systems on nilpotent groups
81 -- 112Shantanu Singh, George Weiss. The local representation of incrementally scattering passive nonlinear systems
113 -- 142Rémi Buffe, Takéo Takahashi. Controllability with one scalar control of a system of interaction between the Navier-Stokes system and a damped beam equation
143 -- 166Wim Michiels, Silviu-Iulian Niculescu, Islam Boussaada, Guilherme Mazanti. On the relations between stability optimization of linear time-delay systems and multiple rightmost characteristic roots
167 -- 203Chi Jin 0003, Keqin Gu, Qian Ma 0001, Silviu-Iulian Niculescu, Islam Boussaada. Stability analysis of systems with delay-dependent coefficients and commensurate delays
205 -- 246Caiyun Liu, Yungang Liu. Overcoming limitations in stability theorems based on multiple Nussbaum functions